# SDR SWAA013410

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 63,184 hours, 68,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
